# SDR EIA2003110

- Difficulty date: August 26, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- Aircraft time: 52,974 hours, 49,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 515
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY EXIT LIGHT JUST INSIDE OF L-1 DOOR INOPERATIVE.  REMOVED AND REPLACED PORTABLE EXIT LIGHT IAW DC9 MM 20-50-0 OPS CHECKED GOOD.
